Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Health

CVS Health Ibuprofen Caplets Value Size

Pain reliever/fever reducer (NSAID). CVS Health pharmacist recommended. Compare to the active ingredient in Advil (CVS Health Ibuprofen Caplets [capsule shaped tablets] are not manufactured or distrib…

Ingredients

Active Ingredient (in Each Tablet): Ibuprofen (200 mg) (NSAID) (Nonsteroidal Anti-Inflammatory Drug). Inactive Ingredients: Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Hypromellose,…